Munoz Rivera, James E.. "Remarks on quasilinear evolutions equations.." International Journal of Mathematics and Mathematical Sciences 14.4 (1991): 731-736. <http://eudml.org/doc/46782>.
@article{MunozRivera1991, author = {Munoz Rivera, James E.}, journal = {International Journal of Mathematics and Mathematical Sciences}, keywords = {existence; uniqueness}, language = {eng}, number = {4}, pages = {731-736}, publisher = {Hindawi Publishing Corporation, New York}, title = {Remarks on quasilinear evolutions equations.}, url = {http://eudml.org/doc/46782}, volume = {14}, year = {1991}, }
TY - JOUR AU - Munoz Rivera, James E. TI - Remarks on quasilinear evolutions equations. JO - International Journal of Mathematics and Mathematical Sciences PY - 1991 PB - Hindawi Publishing Corporation, New York VL - 14 IS - 4 SP - 731 EP - 736 LA - eng KW - existence; uniqueness UR - http://eudml.org/doc/46782 ER -